# SDR IPXA10562785

- Difficulty date: September 8, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERT STAB 321CL HAS MISDRILLED NUTPLATE AT AFT END 3RD NUTPLATE FROM AFT END LT SIDE.  R & R SPLICE STRAP IAW SRM 51-40-02-0G, DWG 174N1201 SHT 1, REV "C"
